Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 37, NWS Birmingham, AL
NWS Birmingham, AL issued this red flag warning at Dec 12, 2010, 7:53 PM CST for 15 counties in Alabama. It took effect at Dec 13, 2010, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2010, 7:53 PM CST (01:53 UTC)
- In effect from
- Dec 13, 2010, 12:00 PM CST
- Expired
- Dec 13, 2010, 6:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
Counties Autauga County, AL, Barbour County, AL, Bullock County, AL, Dallas County, AL, Elmore County, AL, Greene County, AL, Hale County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pike County, AL, Russell County, AL, Sumter County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989 WWUS84 KBMX 130153 RFWBMX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 753 PM CST SUN DEC 12 2010 ...HIGH FIRE DANGER MONDAY AND POSSIBLY INTO TUESDAY... .WITH RELATIVE HUMIDITIES EXPECTED TO FALL BELOW CRITICAL THRESHOLDS FOR SEVERAL HOURS...A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY AFTERNOON AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE RED FLAG WARNING FOR MONDAY IS ALONG AND SOUTH OF A PANOLA...TO BILLINGSLEY...TO CRAWFORD LINE. THE FIRE WEATHER WATCH FOR TUESDAY IS ALONG AND SOUTH OF A PANOLA...TO JEMISON...TO STROUD LINE. ALZ030>033-039>046-048>050-131400- /O.NEW.KBMX.FW.W.0037.101213T1800Z-101214T0000Z/ /O.NEW.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/ SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR- 753 PM CST SUN DEC 12 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM 11 AM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR DEW POINTS TO PLUMMET TO THE SINGLE DIGITS BOTH MONDAY AND TUESDAY... AND EVEN BELOW ZERO AT TIMES MONDAY. THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER DAYTIME TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE CONTACT THE ALABAMA FORESTRY COMMISSION AT WWW.FORESTRY.ALABAMA.GOV. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ034>038-047-131400- /O.NEW.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/ BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE- 753 PM CST SUN DEC 12 2010 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR DEW POINTS TO PLUMMET TO THE SINGLE DIGITS. THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER DAYTIME TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 08/MNK
2 follow-up statements
633 WWUS84 KBMX 131203 RFWBMX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 603 AM CST MON DEC 13 2010 ...HIGH FIRE DANGER MONDAY AND POSSIBLY INTO TUESDAY... .WITH RELATIVE HUMIDITIES EXPECTED TO FALL BELOW CRITICAL THRESHOLDS FOR SEVERAL HOURS...A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY AFTERNOON AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THE RED FLAG WARNING FOR MONDAY IS ALONG AND SOUTH OF A PANOLA...TO BILLINGSLEY...TO CRAWFORD LINE. THE FIRE WEATHER WATCH FOR TUESDAY IS ALONG AND SOUTH OF A PANOLA...TO JEMISON...TO STROUD LINE. ALZ030>033-039>046-048>050-132130- /O.CON.KBMX.FW.W.0037.101213T1800Z-101214T0000Z/ /O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/ SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR- 603 AM CST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR DEW POINTS TO PLUMMET TO THE SINGLE DIGITS BOTH MONDAY AND TUESDAY... AND EVEN BELOW ZERO AT TIMES MONDAY. THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER DAYTIME TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE CONTACT THE ALABAMA FORESTRY COMMISSION AT WWW.FORESTRY.ALABAMA.GOV. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ034>038-047-132130- /O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/ BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE- 603 AM CST MON DEC 13 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR DEW POINTS TO PLUMMET TO THE SINGLE DIGITS. THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE MUCH COOLER DAYTIME TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
071 WWUS84 KBMX 132015 RFWBMX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 215 PM CST MON DEC 13 2010 ...HIGH FIRE DANGER THIS AFTERNOON AND POSSIBLY AGAIN TUESDAY... ALZ030>033-039>046-048>050-141200- /O.CON.KBMX.FW.W.0037.000000T0000Z-101214T0000Z/ /O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/ SUMTER-GREENE-HALE-PERRY-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-RUSSELL-PIKE-BARBOUR- 215 PM CST MON DEC 13 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR DEW POINTS TO DROP INTO THE SINGLE DIGITS TUESDAY AFTERNOON. THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH COLD DAYTIME TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE CONTACT THE ALABAMA FORESTRY COMMISSION AT WWW.FORESTRY.ALABAMA.GOV. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ034>038-047-141200- /O.CON.KBMX.FW.A.0023.101214T1700Z-101215T0000Z/ BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-LEE- 215 PM CST MON DEC 13 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON. A VERY DRY AIR IN PLACE BEHIND AN STRONG COLD FRONT WILL ALLOW FOR DEW POINTS TO DROP INTO THE SINGLE DIGITS TUESDAY AFTERNOON. THIS WILL CREATE VERY LOW RELATIVE HUMIDITY VALUES...EVEN WITH THE COLD DAYTIME TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Dec 12, 6:14 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Dec 12, 6:14 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 614 PM CST SUN DEC 12 2010 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... ABOUT 15 MORE HOURS OF SNOW FLURRIES TO DEAL WITH...ANOTHER 24 HOURS BEYOND THAT DEALING WITH THE HARD FREEZES...AND WE SHOULD FINALLY BE ABLE TO BID ADIEU TO THIS BIG WINTER STORM. STILL LOTS OF COLD AIR WRAP AROUND MOISTURE TONIGHT...AND THERE WILL LIKELY BE SOME SNOW FLURRIES HERE AND THERE RIGHT UP TO AROUND SUNRISE MONDAY. EVEN AS THE PRIMARY SYNOPTICALLY FORCED SNOW DIMINISHES... WILL BE INTERESTING TO SEE IF A TENNESSEE RIVER EFFECT/ENHANCED BAND DEVELOPS DOWNWIND FROM HUNTSVILLE. IT SURE WILL BE COLD ENOUGH...AND STEADY/GUSTY WINDS WILL BE RUNNING RIGHT DOWN THE LONG FETCH OF THE RIVER. IF A RIVER EFFECT BAND DOES SET UP...IT COULD CONCEIVABLE GET INTO ETOWAH OR CHEROKEE COUNTIES. MODELS TEND TO CLEAR THINGS OUT TOO QUICK IN THE WAKE OF STRONG WINTER STORMS LIKE THIS...AND I WOULDN'T BE SURPRISED IF THERE ARE MORE CLOUDS TOMORROW THAN CURRENTLY FORECAST. IF THAT ENDS UP BEING THE CASE...THEN TEMPERATURES COULD BE EVEN COLDER DURING THE DAY. AS FOR HAZARDS...WILL CONTINUE THE WIND ADVISORY OVERNIGHT. BUFKIT WINDS SUGGEST GUSTS WILL CONTINUE TO BE CLOSE TO OR ABOVE WIND ADVISORY CRITERIA THROUGH THE NIGHT. WILL ALSO CONTINUE THE HARD FREEZE WARNING FOR TONIGHT...WITH A WATCH FOR TOMORROW NIGHT. FINALLY...WIND CHILLS TONIGHT WILL BE BORDERLINE TO THE 0 DEGREES OR LOWER CRITERIA NEEDED FOR A WIND CHILL ADVISORY. SINCE WE ALREADY HAVE ONE IN EFFECT...WILL CONTINUE WITH THAT AS WELL. WHEW! MONDAY NIGHT/TUESDAY MORNING ACTUALLY LOOKS LIKE THE COLDEST TIME OF THE PERIOD. FROM THERE...A GRADUAL AND PROLONGED MODERATING TREND IS INDICATED THROUGH THE MIDDLE OF THE WEEK. WEDNESDAY REMAINS A BIT PROBLEMATIC...FORECAST-WISE. GFS IS STAUNCH IN ITS IDEA THAT OVERRUNNING TYPE PRECIPITATION WILL START TO BREAK OUT EARLY WEDNESDAY...INCREASING AND SPREADING FROM THERE. SUPPORT FOR THIS HAS NOW COME IN THE FORM OF THE NAM MODEL. EVEN THE RESISTANT ECMWF HAS TRENDED EARLIER AND A BIT FARTHER SOUTH WITH THE ONSET OF PRECIPITATION...BUT STILL HASN'T COME ALL THE WAY TO THE GFS'S IDEA. I'VE GAINED A BIT MORE CONFIDENCE IN THE POSSIBILITY (AND THAT'S ALL IT IS...A POSSIBILITY) OF A LITTLE LIGHT FREEZING RAIN IN THE NORTH HALF OF CENTRAL ALABAMA ON WEDNESDAY. SOUTH WINDS AND RESULTANT WARM ADVECTION SHOULD GRADUALLY CHANGE OVER ANY FREEZING PRECIP TO ALL RAIN IN MOST AREAS BEFORE DARK WEDNESDAY. THE BEST RAIN CHANCES AND HIGHEST QPFS SHOULD STAY TO OUR NORTH...AND I AM A LITTLE SURPRISED AT THE HIGH POPS THAT THE MEXMOS GUIDANCE HAS SPIT OUT FOR WEDNESDAY NIGHT AND THURSDAY. ANY INCREASE IN FORECAST CONFIDENCE FOR WEDNESDAY IS QUICKLY DASHED BY THE TIME WE GET TO THURSDAY NIGHT AND LATER IN THE FORECAST. WHAT A WINTER ALREADY. /61/ && .AVIATION...00Z TAF DISCUSSION. CLOUDY SKIES AND GUSTY WINDS ARE EXPECTED TO PREVAIL ACROSS ALL SITES AT LEAST THROUGH 06Z TONIGHT WHEN CLOUDS BEGIN TO CLEAR FROM WEST TO EAST. ALTHOUGH CEILINGS SHOULD REMAIN VFR...THEY COULD BRIEFLY DROP INTO MVFR. HOWEVER...THIS WILL ONLY LAST A FEW MINUTES AND SHOULD NOT DISRUPT AVIATION TRAFFIC. THEREFORE...IT WAS NOT INCLUDED IN THE FORECAST. CLEAR SKIES ARE EXPECTED TOMORROW ACROSS ALL SITES. WINDS WILL REMAIN STRONG BUT NOT NEARLY AS GUSTY. 10/ARM NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF 2010. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY FOR ALL COUNTIES. HARD FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR ALL COUNTIES. WIND ADVISORY UNTIL 9 AM CST MONDAY FOR ALL COUNTIES. WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM CST MONDAY FOR ALL COUNTIES. &&
Hazardous weather outlook, Dec 12, 6:30 PM CST, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 630 PM CST SUN DEC 12 2010 ALZ011>015-017>050-140030- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON- COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE- MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 630 PM CST SUN DEC 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. WINDY CONDITIONS WILL OCCUR THIS EVENING WITH SUSTAINED WINDS OF AROUND 20 MPH. A FEW GUSTS OF 35 TO 40 MPH ARE POSSIBLE. A FEW WEAKER TREES OR TREE LIMBS MAY BREAK AND FALL. THESE WINDS WILL DIMINISH SOMEWHAT OVERNIGHT BUT WILL STILL BE ABLE TO PRODUCE A FEW GUSTS NEAR 30 MPH. LOW TEMPERATURES OVERNIGHT WILL PLUMMET INTO THE 14 TO 21 DEGREE RANGE. THESE COLD CONDITIONS MAY CAUSE EXPOSED PIPES TO FREEZE OR BURST. THESE COLD TEMPERATURES COMBINED WITH THE BREEZY WIND WILL PRODUCE WIND CHILL VALUES AROUND ZERO EARLY MONDAY MORNING. PRECAUTIONS SHOULD BE TAKEN IF VENTURING OUTDOORS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDY CONDITIONS WILL CONTINUE ACROSS CENTRAL ALABAMA ON MONDAY. ALTHOUGH A BIT LIGHTER THAN SUNDAYS WINDS...THESE WIND GUSTS MAY APPROACH 30 MPH. DRY AND BREEZY CONDITIONS WILL CONTINUE MONDAY AND TUESDAY. THE COMBINATION OF THESE WINDS AND LOW RELATIVE HUMIDITY MAY PRODUCE A HIGH FIRE DANGER EACH AFTERNOON. LOW TEMPERATURES ON TUESDAY MORNING WILL BOTTOM OUT BETWEEN 11 AND 17 DEGREES. THESE COLD CONDITIONS MAY CAUSE EXPOSED PIPES TO FREEZE OR BURST. A DEVELOPING STORM SYSTEM MAY DROP LIGHT PRECIPITATION OVER NORTH CENTRAL ALABAMA ON WEDNESDAY. COLD AIR WILL STILL BE IN PLACE WEDNESDAY MORNING AND SOME FREEZING RAIN OR SLEET WILL BE POSSIBLE FOR AREAS NEAR AND NORTH OF INTERSTATE 20. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 7:34 PM CST | Winter Weather Advisory | BMX | Calhoun, Cherokee, Cleburne, Etowah | 10 hr |
| Dec 12, 7:53 PM CST | Fire Weather Watch | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 34 hr |
| Dec 13, 5:35 AM CST | Hard Freeze Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
Nearby
Red Flag Warnings in Alabama, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.